Advanced

Biharmonic functions on spheres and hyperbolic spaces

Gudmundsson, Sigmundur LU (2018) In Journal of Geometry and Physics 134. p.244-248
Abstract
We construct new explicit proper r-harmonic functions on the standard n-dimensional hyperbolic spaces H^n and spheres S^n for any r ≥ 1 and n ≥ 2.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Biharmonic functions, spheres, hyperbolic spaces.
in
Journal of Geometry and Physics
volume
134
pages
5 pages
publisher
Elsevier
external identifiers
  • scopus:85053765737
ISSN
0393-0440
DOI
10.1016/j.geomphys.2018.07.016
language
English
LU publication?
yes
id
8162bcf8-7fb6-4cb9-b980-c8f718eee250
date added to LUP
2018-09-03 14:02:18
date last changed
2019-02-20 11:25:38
@article{8162bcf8-7fb6-4cb9-b980-c8f718eee250,
  abstract     = {We construct new explicit proper r-harmonic functions on the standard n-dimensional hyperbolic spaces H^n and spheres S^n for any r ≥ 1 and n ≥ 2.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0393-0440},
  keyword      = {Biharmonic functions, spheres, hyperbolic spaces.},
  language     = {eng},
  pages        = {244--248},
  publisher    = {Elsevier},
  series       = {Journal of Geometry and Physics},
  title        = {Biharmonic functions on spheres and hyperbolic spaces},
  url          = {http://dx.doi.org/10.1016/j.geomphys.2018.07.016},
  volume       = {134},
  year         = {2018},
}